A 18-year-old female asked:
No sleep for 5 days now, i forget to eat a lot of the time & my anxiety/depression is bad lately. can these affect my adhd meds effectiveness?
2 doctor answers • 3 doctors weighed in
Pediatrics - Developmental and Behavioral 51 years experience
Or vice-versa. What : you & your psychiatrist need to sort out is whether your symptoms are the first indication of a mood disorder, as can happen in late adolescence -early adulthood &/or if your stimulants are triggering the onset of these symptoms & what to do about them. Are you on Adderall or Vyvanse (lisdexamfetamine)? Don't drive when sleep-deprived that long. Do have someone drive you to an appointment with your psychiatrist.
1.9k viewsReviewed >2 years ago
Clinical Psychology 43 years experience
4 viewsAnswered Feb 10, 2021
Last updated Feb 10, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.